# SDR MASA200600224

- Difficulty date: January 27, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 7,137 hours, 5,222 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Warning Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6523 DFW, OB SPOILERONS, INBD SPOILERONS WITH INBD AND OB FLIGHT SPOILER CAUTION MSG.  PERFORMED S-POST TEST, FAULT CLEARED AND OPS CHECKED GOOD.  ACFT CONTINUED OPERATIONS.
